# SDR AALA202208154383

- Difficulty date: August 15, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 737
- Aircraft serial: 30251
- Aircraft time: 82,457 hours, 10,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62772216
- Part serial: 0477
- Condition: Inadequate
- Location: Zone 800 - Doors
- Part time: 46,451 hours, 5,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE, DOOR 2 RIGHT HAND RAFT WITHOUT EMERGENCY LOCATOR TRANSMITTER. REMOVED AND REPLACED R2 SLIDE PACK ASSEMBLY PER WORK CARD 72L80025001.
